# SDR 07FDEA05153

- Difficulty date: December 29, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141N337011
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18L AT BS 440 HAS A CRACK IN IT'S UPPER RADIUS.  REMOVED DAMAGED STRINGER FROM BS 403 TO 440 IAW SRM 51-40-02.  FABRICATED NEW   STRINGER IAW SRM 51-10-1.  LOCATED AND DRILLED NEW STRINGER IAW SRM 51-40-05.  INSTALLED NEW STRINGER IAW SRM 51-40-02 AND 53-00-03.  USE OF SRM REPAIR ACCEPTABLE PER EAR 67597370130.
